Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 110, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Sep 4, 2015, 8:37 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2015, 8:37 PM EDT (00:37 UTC)
- Expired
- Sep 4, 2015, 9:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, PA, Erie County, PA
The radar
The Buffalo radar (KBUF), 136 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 8:45 PM EDT | TSTM WND DMG | Corry, PA | MULTIPLE POWER POLES REPORTED DOWN BY THUNDERSTORM WINDS CLOSING A ROAD. |
| Sep 4, 8:45 PM EDT | TSTM WND DMG | Corry, PA | NUMEROUS TREES REPORTED DOWN BY THUNDERSTORM WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1290 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
087
WUUS51 KCLE 050037
SVRCLE
PAC039-049-050115-
/O.NEW.KCLE.SV.W.0110.150905T0037Z-150905T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
837 PM EDT FRI SEP 4 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CRAWFORD COUNTY IN NORTHWESTERN PENNSYLVANIA...
SOUTHEASTERN ERIE COUNTY IN NORTHWESTERN PENNSYLVANIA...
* UNTIL 915 PM EDT
* AT 837 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPRING
CREEK...OR 22 MILES WEST OF WARREN...MOVING NORTHWEST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CORRY...UNION CITY...WATTSBURG...SPARTANSBURG AND ELGIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4198 7996 4212 7976 4201 7976 4200 7975
4200 7962 4199 7961 4177 7962
TIME...MOT...LOC 0037Z 135DEG 21KT 4188 7959
HAIL...0.75IN
WIND...60MPH
$$
KING1 follow-up statement
009
WWUS51 KCLE 050102
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
902 PM EDT FRI SEP 4 2015
PAC039-050111-
/O.CAN.KCLE.SV.W.0110.000000T0000Z-150905T0115Z/
CRAWFORD PA-
902 PM EDT FRI SEP 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4198 7996 4212 7976 4201 7976 4200 7975
4200 7964 4187 7979
TIME...MOT...LOC 0101Z 130DEG 20KT 4195 7978
$$
PAC049-050115-
/O.CON.KCLE.SV.W.0110.000000T0000Z-150905T0115Z/
ERIE PA-
902 PM EDT FRI SEP 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN ERIE COUNTY...
AT 901 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WATTSBURG...OR
21 MILES SOUTHEAST OF ERIE...MOVING NORTHWEST AT 25 MPH.
HAZARD...UP TO 60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE SIDING OR TREES.
LOCATIONS IMPACTED INCLUDE...
UNION CITY...WATTSBURG AND ELGIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4198 7996 4212 7976 4201 7976 4200 7975
4200 7964 4187 7979
TIME...MOT...LOC 0101Z 130DEG 20KT 4195 7978
HAIL...0.75IN
WIND...60MPH
$$
KINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 7:44 PM EDT, 53 minutes earlier.
Area forecast discussion, Sep 4, 7:44 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 744 PM EDT FRI SEP 4 2015 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE OVER THE CENTRAL GREAT LAKES WILL WEAKEN INTO SUNDAY. A BROAD AREA OF HIGH PRESSURE AT THE SURFACE AND ALOFT FROM THE MIDWEST TO EASTERN CANADA WILL REMAIN NEARLY STATIONARY THROUGH LABOR DAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... STORM COVERAGE OVER THE AREA WILL CONTINUE TO WEAKEN AS AIRMASS LOOSES DAYTIME HEATING. IR IMAGERY SHOWS CLOUD TOPS WARMING INDICATIVE OF WEAKENING AND THE LIGHTENING HAS FALLEN OFF. THE EASTERN COUNTIES REMAIN MORE STABLE AND STORMS IN PA THAT ARE ADVECTING NORTHWEST ARE SUB-SEVERE. FOR THE REST OF THE NIGHT WILL CONTINUE WITH AN ISOLATED CHANCE FOR STORMS MAINLY IN THE NORTHWEST AS A WEAK UPPER LEVEL TROUGH REMAINS OVER MICHIGAN. CAN'T COMPLETELY RULE OUT MORE CONVECTION BEING TRIGGERED OVERNIGHT IF ANOTHER PIECE OF ENERGY DIVES SOUTH. OTHERWISE IT LOOKS LIKE ANOTHER WARM NIGHT WITH LOWS GENERALLY IN THE MIDDLE 60S. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/... THE UPPER LEVEL LOW WILL SLOWLY WEAKEN INTO EARLY SUNDAY. STILL MAY SEE SOME ISOLATED/SCATTERED CONVECTION ALONG THE LAKE BREEZE AND WITH SOME LOCALIZED CONVERGENCE OVER THE HILLS. BY MONDAY IT APPEARS THAT THE THREAT OF THUNDERSTORMS WILL BE MINIMAL AND DO NOT PLAN TO MENTION THE CONVECTION. IT WILL CONTINUE TO BE HOT FOR THIS TIME OF YEAR WITH HIGHS IN THE UPPER 80S ANTICIPATED. && .LONG TERM /TUESDAY THROUGH FRIDAY/... OVERALL UPPER LEVEL PATTERN IS CHANGING ONCE AGAIN AND NOT PARTICULARLY IN OUR FAVOR IF ONE LIKES WARM WEATHER. UPPER LEVEL RIDGE IS EXPECTED TO BEGIN TO BREAK DOWN ALLOWING UPPER LEVEL FLOW TO TREND TOWARD MORE ZONAL FLOW ACROSS THE LOWER 48. A TROUGH WILL MOVE SOUTHEAST OUT OF SOUTHWEST CANADA AND BEGIN TO DIG INTO THE EASTERN UNITED STATES BY THE END OF THE WEEK. THIS PATTERN SHAPING UP WILL SEND A COLD FRONT SOUTHEAST ACROSS THE FORECAST AREA TUESDAY AND BECOME NEARLY STATIONARY THROUGH WEDNESDAY. EVENTUALLY THE FRONT WILL BEGIN TO SHIFT SOUTHEAST AND MOVE OUT OF THE AREA. LOW PRESSURE WILL DEVELOP AND MOVE EAST THROUGH THE CENTRAL GREAT LAKES REGION FORCING YET ANOTHER COLD FRONT EAST ACROSS THE REGION THURSDAY NIGHT. MUCH COOLER AIR WILL FOLLOW THE SECONDARY COLD FRONT. FIRST FRONT WILL BRING WITH IT SOME LIMITED MOISTURE AND A CHANCE FOR SHOWERS AND THUNDERSTORMS. THEN...DRIER AIR WILL PUSH EAST AHEAD OF THE LOW PRESSURE SYSTEM AND REINFORCING COLD FRONT ENDING THE THREAT FOR PRECIPITATION. SO WILL KEEP THINGS DRY AT THE END OF THE FORECAST. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... UPPER LOW EMBEDDED WITHIN A GENERAL RIDGE ACROSS THE GREAT LAKES IS FAVORING SCATTERED CONVECTION ACROSS THE AREA. GENERAL TRENDS HAVE SHOWN WEAKENING ALTHOUGH STORMS REMAIN NEAR THE FDY AREA AND WERE MOVING TOWARD KERI FROM THE SE. EXPECT SHOWERS AND POSSIBLY A THUNDERSTORM TO BE IN THE KFDY AREA THROUGH ABOUT 02Z OR SO. ALSO GAVE KERI A TWO HOUR WINDOW FOR THE STORMS TO REACH THE TERMINAL VCNTY. OTHERWISE TERMINALS VFR TO START WITH A LIGHT FOG DEVELOPING AFTER 06Z-09Z TIME FRAME DROPPING CONDITIONS TO MVFR. ALLOWED FOR A PERIOD OF IFR NEAR SUNRISE. SATURDAY WILL GO WITH VFR FOR NOW WITH MAINLY ISOLATED CONVECTION EXPECTED. OUTLOOK...AREAS OF NON VFR EACH MORNING IN FOG AND HAZE. && .MARINE... LAKE ERIE LOOKS LIKE IT WILL BE RATHER QUIET FOR THE NEXT SEVERAL DAYS. NOT EXPECTING ANY AIR MASS CHANGES THROUGH AT LEAST TUESDAY SO MUCH OF THE SAME. POSSIBILITY FOR SCATTERED SHOWERS AND THUNDERSTORMS EXPECT TONIGHT AND TOMORROW. OTHERWISE...TRYING TO QUIET THE THUNDERSTORM ACTIVITY DOWN OVER THE LATTER PART OF THE HOLIDAY WEEKEND. NO SMALL CRAFT ADVISORIES EXPECTED THROUGH THE PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...JAMISON/MULLEN SHORT TERM...MULLEN LONG TERM...LOMBARDY AVIATION...TK MARINE...LOMBARDY
Hazardous weather outlook, Sep 4, 4:12 PM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 412 PM EDT FRI SEP 4 2015 OHZ003-006>011-017>020-027>031-036>038-047-052015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW- HOLMES-KNOX- 412 PM EDT FRI SEP 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING. STRONG DAMAGING WINDS WILL BE POSSIBLE. THE STORMS WILL BE SLOW MOVING AND MAY PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. LEZ061-142>149-162>169-052015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 412 PM EDT FRI SEP 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ012>014-021>023-032-033-089-PAZ001>003-052015- LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 412 PM EDT FRI SEP 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 4, 3:37 PM EDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EDT FRI SEP 4 2015
OHZ027-036-042030-
MARION-WYANDOT-
337 PM EDT FRI SEP 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MARION AND
WYANDOT COUNTIES...
AT 336 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF VANLUE TO 6 MILES SOUTHWEST OF
RICHWOOD...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MARION...UPPER SANDUSKY...PROSPECT...SYCAMORE...LA RUE...MORRAL...
MARSEILLES...CAREY...NEVADA...NEW BLOOMINGTON...GREEN CAMP...
WHARTON...HARPSTER AND KIRBY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4044 8325 4051 8325 4051 8342 4068 8342
4070 8344 4071 8349 4082 8350 4082 8352
4090 8351 4091 8348 4099 8346 4099 8311
4044 8312
TIME...MOT...LOC 1936Z 254DEG 15KT 4090 8341 4037 8340
SEFCOVICSpecial weather statement, Sep 4, 3:44 PM EDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT FRI SEP 4 2015
OHZ006>008-042015-
OTTAWA-WOOD-SANDUSKY-
344 PM EDT FRI SEP 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SANDUSKY...OTTAWA AND
EAST CENTRAL WOOD COUNTIES...
AT 344 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WOODVILLE TO 6 MILES SOUTHEAST OF OAK
HARBOR...AND MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
FREMONT...PORT CLINTON...BELLEVUE...CLYDE...OAK HARBOR...
GIBSONBURG...GENOA...WOODVILLE...ELMORE...GREEN SPRINGS...
BALLVILLE...PEMBERVILLE...LUCKEY...BRADNER...RISINGSUN...LINDSEY...
ROCKY RIDGE...CLAY CENTER...HELENA AND BURGOON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4146 8334 4150 8341 4162 8341 4162 8311
4152 8298 4151 8299 4152 8289 4159 8284
4153 8282 4150 8273 4151 8281 4146 8304
4145 8304 4142 8294 4145 8285 4126 8284
4125 8342 4146 8354
TIME...MOT...LOC 1944Z 280DEG 18KT 4142 8349 4145 8306
JAMISONLocal storm report, Sep 4, 4:39 PM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
439 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 1 W FREMONT 41.35N 83.13W
09/04/2015 E45.00 MPH SANDUSKY OH TRAINED SPOTTER
SANDUSKY COUNTY SKYWARN REPORTED 40-45 MPH WIND GUST WEST
OF FREMONT.
0400 PM HAIL FREMONT 41.35N 83.11W
09/04/2015 E0.75 INCH SANDUSKY OH TRAINED SPOTTER
SANDUSKY COUNTY SKYWARN REPORTED 3/4 INCH HAIL IN
FREMONT.
0420 PM TSTM WND GST CLYDE 41.31N 82.98W
09/04/2015 E45.00 MPH SANDUSKY OH TRAINED SPOTTER
SKYWARN REPORTED 45 MPH WIND GUST IN CLYDE. DIME SIZED
HAIL WAS ALSO REPORTED.
&&
SEFCOVICLocal storm report, Sep 4, 4:41 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL 2 S GREEN SPRINGS 41.23N 83.05W
09/04/2015 E0.25 INCH SENECA OH EMERGENCY MNGR
RELAYED BY SENECA COUNTY EMA.
&&
SEFCOVICLocal storm report, Sep 4, 4:53 PM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
453 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG CLYDE 41.31N 82.98W
09/04/2015 SANDUSKY OH PUBLIC
LARGE PORTION OF TREE FELL ONTO TRUCK IN CLYDE. REPORT
VIA SOCIAL MEDIA.
&&
SEFCOVICSpecial weather statement, Sep 4, 8:34 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
834 PM EDT FRI SEP 4 2015
PAZ001>003-050115-
CRAWFORD-NORTHERN ERIE-SOUTHERN ERIE-
834 PM EDT FRI SEP 4 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CRAWFORD AND
EASTERN ERIE COUNTIES...
AT 833 PM EDT...A STRONG THUNDERSTORM WAS NEAR GARLAND MOVING
NORTHWEST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CORRY...NORTH EAST...UNION
CITY...WATERFORD...WATTSBURG...RICEVILLE...LINCOLNVILLE...CANADOHTA
LAKE...NORTHWEST HARBORCREEK...HARBORCREEK...LAWRENCE
PARK...WESLEYVILLE...MILL VILLAGE...
SPARTANSBURG...ELGIN...CENTERVILLE AND NORTHWEST HARBORCR.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4172 7980 4209 8017 4226 7977 4201 7976
4199 7961 4181 7961
TIME...MOT...LOC 0033Z 130DEG 33KT 4187 7961
JAMISONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 8:34 PM EDT | Special Weather Statement | CLE | Erie | 41 min |
| Sep 4, 9:12 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 26 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.